Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 67 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Derivatives of Blaschke products

Kim, Hong Ohresearcher, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

12
Triple points of immersed surfaces in three dimensional manifolds

Ko, Ki-Hyoungresearcher; Carter, J.S., TOPOLOGY AND ITS APPLICATIONS, v.32, no.2, pp.149 - 159, 1989-07

13
SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681, 1987-02

14
Weighted subspaces of Hardy spaces

Kim, Hong Ohresearcher, CAN. JOUR. MATH., v.40, no.5, pp.1074 - 1083, 1988-01

15
CONCATENATIONS APPLIED TO ANALYTIC HYPOELLIPTICITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.283, no.2, pp.753 - 763, 1984-06

16
Pseudoanalytic functions - A function theoretic approach to elliptic systems of equations with 2 independent variables

권길헌researcher, PROC. 7TH WORKSHOP ON PURE APPL. MATH., v.7, no.0, pp.29 - 41, 1987-06

17
Hypoellipticity of locally integrable systems of complex vector fields

권길헌researcher, PROC. KIT MATH. WORKSHOP, ANALYSIS AND GEOMETRY, v.0, no.0, pp.178 - 179, 1987-06

18
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

19
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

20
A note on n-harmonic majorants

, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.0, pp.461-472, 1986-12

rss_1.0 rss_2.0 atom_1.0